MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PRIMEADVANCED; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PRIMEADVANCED; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 37702
Medical Device Problem Codes Failure to Deliver Energy (1211); Unintended Collision (1429); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
B3: event date is month and year valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank, because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received, from a patient.Who was implanted with an implantable neurostimulator (ins).The reason for call, was patient reported, they were in a car accident on october 7th.And the issue began, after the car accident or a little bit the next day.That all of a sudden, their stimulator stopped working and they couldn't feel stimulation.The patient was redirected to their healthcare provider to further address the issue.Agent provided nas phone number.Case reopened and reassigned to email medtronic rep.Pt called, back stating, already documented events.And they contacted their hcp office to set up an appointment, but the hcp office would not set it up.Agent reviewed a message would be sent to the reps and encouraged pt to call their hcp office again.Agent closed case.Mdt rep called, to report they were notified friday night that the patient was in an accident in october, at which time they stated, their implant stopped working.Rep did not know the nature of the device not working, as they had not yet met with the patient.Ts reviewed how to attempt connection with the ins and reviewed eri/eos for this device.Rep stated, they plan to see the patient today and will call back with details or to request information on programming, if needed.Ts provided, this case number to the caller.Rep called back and said, they can connect to the implant and it showed low battery.And that therapy can't be turned on.Technical services(ts) reviewed with rep, there is not anything else they can do to turn therapy on.
 
Event or Problem Description
Additional information was received from the rep.Cause is unknown.Patient has scheduled an appointment with surgeon to discuss replacement of spinal cord stimulator battery.The issue has not been resolved.Patient has been waiting for appointment with surgeon.Rep confirmed patient will share information with surgeon.
 
Additional Manufacturer Narrative
H1: additional information was received.Updating from malfunction reportable to serious injury reportable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received from a manufacturer representative (rep).An explant date has not yet been scheduled, the issue is not resolved, and the patient is working with the surgeon to schedule replacement.

Brand Name
PRIMEADVANCED
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20797102
Report Number3004209178-2024-22748
Device Sequence Number7808718
Product Code LGW
UDI-Device Identifier00613994842312
UDI-Public00613994842312
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2015
Device Model Number37702
Device Catalogue Number37702
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer03/28/2025
04/29/2025
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date04/18/2025
05/16/2025
Date Device Manufactured03/24/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale